Mathematics   > Home   > Applied Mathematics and Stochastics   > Issue

Vol 1 - Issue 1

Applied Mathematics and Stochastics

List of Articles

Controlling the spurious oscillations in a least squares formulation of the transport equation approximated with space-time finite element

Finite element methods are known to produce spurious oscillations when the transport equation is solved. In this paper, a variational formulation for the transport equation is proposed, and by introducing extremal values constraints combined with a penalization of the total (...)

Other issues :


Volume 16- 1

Issue 1